# SDR ASAA2015080412723

- Difficulty date: August 4, 2015
- Submitted: August 6, 2015
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 19,979 hours, 6,017 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3989083
- Part serial: 13899
- Condition: Failed
- Location: A/C Bay
- Part time: 20,000 hours, 6,021 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT DECK COOL, UNABLE TO ADD WARM AIR AT FULL WARM.  TURNING TRIM AIR OFF GOT INSTANT RESULTS.  CABIN WAS NEVER ISSUE.  RAN TEMP SUPPLY SWITCHES IN OFF POSITION.  ACFT GROUNDED.  R & R CONTROL CABIN TRIM AIR VALVE.  OPS CK NORMAL, REF MM 21-61-21, 1 TAG INSTALLED & REMOVED.  IPC VERIFIED, CLEARS MEL 21-21G, PLACARD CN 0804030, REMOVED.
